Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Random groups have fixed points on $ \mathrm{CAT}(0)$ cube complexes


Authors: Koji Fujiwara and Tetsu Toyoda
Journal: Proc. Amer. Math. Soc. 140 (2012), 1023-1031
MSC (2010): Primary 53C23; Secondary 20F65, 20P05, 51F99
Published electronically: October 4, 2011
MathSciNet review: 2869086
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a random group has fixed points when it isometrically acts on a $ \textrm {CAT}(0)$ cube complex. We do not assume that the action is simplicial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C23, 20F65, 20P05, 51F99

Retrieve articles in all journals with MSC (2010): 53C23, 20F65, 20P05, 51F99


Additional Information

Koji Fujiwara
Affiliation: Graduate School of Information Science, Tohoku University, Aoba-ku, Sendai, Miyagi, 980-8579, Japan
Email: fujiwara@math.is.tohoku.ac.jp

Tetsu Toyoda
Affiliation: Graduate School of Mathematics, Nagoya University, Chikusa-ku, Nagoya, 464-8602, Japan
Email: tetsu.toyoda@math.nagoya-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11343-1
PII: S 0002-9939(2011)11343-1
Received by editor(s): December 17, 2010
Received by editor(s) in revised form: December 19, 2010
Published electronically: October 4, 2011
Additional Notes: The first author is supported by Grant-in-Aid for Scientific Research (No. 19340013).
Communicated by: Ken Ono
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.